It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane red marks. (0.010 seconds)


... Although the tanning bed sounds like a good idea, it's really not. It might give your skin that blending and even tone effect, but your red marks will also get darker. Bad idea. ... (2 replies)
... Hi guys, I just finished accutane and my derm was pretty right, i wasn't clear when I went off but now I really am not breaking out at all. Actually haven't had a new pimple in a while. ... (2 replies)
... basically, I have red marks on my chest and back from a break out of moderate to maybe severish acne i experienced a month or 2 back. ... (5 replies)

... I have some red marks on my face from a breakout last september. They have faded since then but are still visable and aren't showing signs of going completely anytime soon. ... (1 replies)
... It's because the Accutane makes your skin drier and more susceptible to irritation. It makes your whole skin appear red, not just the red marks itself. ... (2 replies)
... I've been on Accutane many times. Any time when I'm on Accutane, I find that the red marks heal much slower. I do realize that it takes months for red marks to heal, but it seems as though my red marks fade when I'm off, and they never fade at all when I'm taking it. Anyone else notice this? ... (2 replies)
... but I still had some pitting and scarring and red marks. I looked really good with makeup, but without my face was so splotchy. ... (4 replies)
... Well my skin is pretty tough lol Even on 80 mgs a day of accutane it still isnt that dry at all, and i just have normal chapped lips, it isnt severe at all. ... (6 replies)
... new pimples every few weeks, however i still have to wear tons of makeup and hide my face because the red marks left over on my cheeks are soo bad! I'm already using AHA every other night, are there any suggestions that anyone has that will help fade them? ... (6 replies)
... I have a month left of accutane. My back and chest are smooth now but I still have a lot of red marks and my derm said it should take about a year for them to fade away. I was wondering if there was anything I could use to help speed up the process? ... (7 replies)
... Time is the best treatment. Leave the red marks alone, because as another poster said, it's damaged tissue. ... (12 replies)
... and had a question about red marks. Does Accutane help reduce redness from previous pimples? ... (1 replies)
... Alright well just to tell you guys my history, I've had acne for years but this year has been the most hectic. Enough to push me towards accutane which i've been on for 4 months. ... (3 replies)
... yes i would def not use any skin peels what so ever because your skin is more fragile while on accutane and my derm told me he seen people using peels while taking accutane and a large amount of there skin came off so dont use it im on accutane for cystic acne on my back mostly and i would leave it untill you have finished the accutane before trying to get the red marks to go... (3 replies)
... I been on accutane for 2 month and i'm free of cyst, but i have so many red marks. I been trying alot of product from peel mask to moisturizer to cleanser nothing have work. ... (3 replies)
... opps! I should have let you know that you need to wait for about 6 months after your accutane treatment to get the IPL, but as for the other things talk to your dermatologist to see how soon you can begin to treat your red marks with them. ... (6 replies)
... I just finished accutane and it worked great and have been off of it now for about three weeks. My skin looks horrible though because my face is always really red and there are tons of red marks all over my face. ... (4 replies)
... There is not much you can do. Just give it time. The red marks will fade faster once you are off. ... (7 replies)
... Exfoliating your skin is the best way to fad red marks. ... (7 replies)
... cream and vitamin c serum would help fade the red marks faster. ... (7 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 09:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!